Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generic vanishing and classification of irregular surfaces in positive characteristics


Author: Yuan Wang
Journal: Trans. Amer. Math. Soc. 369 (2017), 8559-8585
MSC (2010): Primary 14F17, 14J29; Secondary 14K30
DOI: https://doi.org/10.1090/tran/6914
Published electronically: June 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a generic vanishing theorem for surfaces in characteristic $ p$ that lift to $ W_2(k)$ and use it for classification of surfaces of general type with Euler characteristic $ 1$ and large Albanese dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F17, 14J29, 14K30

Retrieve articles in all journals with MSC (2010): 14F17, 14J29, 14K30


Additional Information

Yuan Wang
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, Salt Lake City, Utah 84112-0090
Email: ywang@math.utah.edu

DOI: https://doi.org/10.1090/tran/6914
Keywords: Generic vanishing, surface of general type, Albanese morphism, Fourier-Mukai transform, positive characteristic
Received by editor(s): May 27, 2015
Received by editor(s) in revised form: January 16, 2016, and January 27, 2016
Published electronically: June 27, 2017
Additional Notes: The author was supported in part by the FRG grant DMS #1265261.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society